MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE

ABBOTT GMBH ALINITY C CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no further information is available.
 
Event or Problem Description
The customer obtained a falsely elevated alinity c creatinine result for a male cancer patient.Sample id (b)(6) generated 4.28 mg/dl and repeat the next day under sid (b)(6) generated 1.11 mg/dl.The customer further indicated the subsequent sample from the patient also generated 1.1 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
No customer returns were available for investigation.A search of complaints for lot: 04089un19, determined there were no similar reports for this issue.Review of trending reports for the alinity c creatinine assay found no trends related to this issue.The manufacturing documentation associated with the reagent lot were reviewed and did not identify any issues.Labeling was reviewed and found to be adequate.Based on all available information no systemic issue nor product deficiency was identified.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9757365
Report Number3002809144-2020-00138
Device Sequence Number11596220
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2020
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number04089UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE; ALINITY C PROCESSING MODULE, LIST 03R67-01,; LIST 03R67-01, SN: (B)(6).; SERIAL: (B)(6).